American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Pierre Magal and Shigui Ruan. Center manifolds for semilinear equations with non-dense domain and applications to Hopf bifurcation in age structured models. Memoirs of the AMS 202 (2009) MR 2559965.
Book volume table of contents

[2] R. W. Ghrist and R. C. Vandervorst. Scalar parabolic PDEs and braids. Trans. Amer. Math. Soc. 361 (2009) 2755-2788. MR 2471938.
Abstract, references, and article information
View Article: PDF

[3] Ivan P. Gavrilyuk and Volodymyr L. Makarov. Algorithms without accuracy saturation for evolution equations in Hilbert and Banach spaces. Math. Comp. 74 (2005) 555-583. MR 2114638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] H. Amann and P. Quittner. Semilinear parabolic equations involving measures and low regularity data. Trans. Amer. Math. Soc. 356 (2004) 1045-1119. MR 1984467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Anna A. Kwiecinska. Stabilization of evolution equations by noise. Proc. Amer. Math. Soc. 130 (2002) 3067-3074. MR 1908931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1